Alert archive / Michigan / Special Weather Statements in 2015

Special Weather Statement, NWS Gaylord, MI

October 19, 20156 counties in Michigan

NWS Gaylord, MI issued this special weather statement at Oct 19, 2015, 8:56 PM EDT for 6 counties in Michigan. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2015, 8:56 PM EDT (00:56 UTC)
Expired
Oct 19, 2015, 10:00 PM EDT
In force
64 min
Issued by
NWS Gaylord, MI

Counties Arenac County, MI, Gladwin County, MI, Iosco County, MI, Missaukee County, MI, Ogemaw County, MI, Roscommon County, MI

The radar

The NCL Michigan radar (KAPX), 101 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 579 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2329 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
579 m²/s²
0-3 km storm-relative helicity
657 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WWUS83 KAPX 200056
SPSAPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
856 PM EDT MON OCT 19 2015
 
MIZ029>036-041-042-200200-
MANISTEE-OGEMAW-ALCONA-WEXFORD-OSCODA-IOSCO-ARENAC-ROSCOMMON-GLADWIN-
MISSAUKEE-
856 PM EDT MON OCT 19 2015

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN ALCONA...
SOUTHEASTERN OSCODA...IOSCO...ROSCOMMON...SOUTHERN WEXFORD...
GLADWIN...OGEMAW...ARENAC...SOUTHERN MISSAUKEE AND SOUTHEASTERN
MANISTEE COUNTIES...

AT 856 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR HALE TO NEAR DUBLIN...AND MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CADILLAC...ALGER...OSCODA...HOUGHTON LAKE...GLADWIN...EAST TAWAS...
WEST BRANCH...TAWAS CITY...STANDISH...AU GRES...LAKE CITY...
STERLING...AU SABLE...PRUDENVILLE...ST. HELEN...SOUTH BRANCH...MAPLE
RIDGE...BEAVERTON...MIKADO AND BOON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4382 8460 4416 8461 4417 8608 4421 8615
      4422 8615 4460 8331 4433 8333 4425 8344
      4427 8352 4409 8359 4404 8346 4403 8343
      4404 8367 4400 8383 4391 8391 4391 8404
      4400 8405 4400 8417 4385 8420 4383 8453
TIME...MOT...LOC 0056Z 306DEG 16KT 4446 8376 4415 8597 
$$

MLR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this special weather statement went out at Oct 19, 7:17 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 19, 7:17 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
717 PM EDT MON OCT 19 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 311 PM EDT MON OCT 19 2015

HIGH IMPACT WEATHER: GALES ON THE LAKES. THUNDER CHANCE NRN LOWER?

SYNOPTIC PATTERN AND OBSERVATIONS: LOW LEVEL STRONG WARM ADVECTION
CONTINUES ACROSS NRN MICHIGAN...WITH THE AXIS OF STRONGEST WINDS AND
WARMER TEMPERATURES PLOWING ACROSS NRN LOWER. SFC TEMPS HAVE REACHED
THE UPPER 60S IN DOWNSLOPING REGIMES IN PRIMARILY NE LOWER. THIS IS
OCCURRING AHEAD OF A SOUTHWARD ADVANCING COLD FRONT AND WEAK
VORTICITY/WAVE WHICH IS SETTLING INTO LAKE SUPERIOR. THE LOWERED
HEIGHTS AND COLDER AIR ALOFT IS WORKING IN TANDEM WITH THE LOW LEVEL
WAA...RESULTING IN STEEPENING LAPSE RATES ACROSS NRN LOWER. THE
SPRINKLES CURRENTLY DRIFTING ACROSS EASTERN UPPER ARE SPOTTY AND
BRIEF...WHILE WE HAVE YET TO SEE ANY SCATTERED LIGHT SHOWERS/THUNDER
ACROSS NRN LOWER. THE AXIS OF STEEPENING LAPSE RATES IS
UNDERSTANDABLY BURIED IN THE STRONGEST WAA AND SLIGHT INCREASE IN
THETA-E (STILL FAIRLY DRY ATMOSPHERE)...BASICALLY ALONG AND SOUTH OF
M-32.

SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:

THE COLD FRONT AND WAVE WILL CONTINUE TO DROP INTO THE REGION
THROUGH THIS EVENING...AND THE IDEA IS FOR SCATTERED SHOWERS AND
POSSIBLY A RUMBLE OF THUNDER TO POP OFF AS THE COLD FRONT NEARS.
THIS MAY BE CLOSER TO EVENING...BUT WE ARE SEEING SOME LIGHT RADAR
ECHOES BACK ACROSS WISCONSIN. BASED ON TIMING OF THE SYNOPTIC
FEATURES...GOTTA BELIEVE THAT THE SHOWER CHANCE DOES SNEAK INTO
AREAS JUST NORTH OF THE BRIDGE...BUT THE BETTER COVERAGE WILL BE IN
NRN LOWER SOUTH OF M-32. GUSTY SW WINDS TO 40 MPH WILL CONTINUE
THROUGH THE REMAINDER OF THE AFTERNOON...BUT WILL WANE THROUGH
NIGHTFALL. THE IMMEDIATE DOWNWIND AREAS OF LAKE MICHIGAN...AND EVEN
THROUGH THE STRAITS...WILL CONTINUE TO SEE A LONGER PERIOD OF
GUSTINESS. FOLKS DOWN IN THE LEELANAU...BENZIE AND MANISTEE
COASTAL/EXPOSED AREAS WILL SEE GUSTY WINDS THROUGH ALL OF THE
EVENING...MAYBE LONGER INTO THE NIGHT. THE FRONT WILL CONTINUE TO
DROP SOUTH THOUGH...INTO NRN LOWER LATE TONIGHT...AND THE PRESSURE
GRADIENT WILL LOOSEN UP WITH TIME. MAY ACTUALLY SEE A FEW SHOWERS
AHEAD OF THE FRONT THROUGHOUT THE NIGHT SOUTH OF M-72. LOW
TEMPERATURES WILL RANGE FROM THE LOWER 40S IN EASTERN UPPER...TO THE
AROUND 50F SOUTH.

&&

.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 311 PM EDT MON OCT 19 2015

HIGH IMPACT WEATHER: NONE

FORECAST CHALLENGE: TIMING OF THE RAIN OVER THE NEXT FEW DAYS.

(10/20)TUESDAY...FOR THE MOST PART, THE FORECAST AREA SHOULD REMAIN
DRY, ALTHOUGH THERE IS A SLIGHT CHANCE FOR A SHOWER DOWN IN THE SE
CORNER OF THE FORECAST AREA, AS THE SFC FRONT MOVES SOUTH. HIGH
PRESSURE SHOULD CONTINUE TO BUILD INTO THE REGION AND PUSH THE DRIER
AIR SOUTH TO M-55. HOWEVER, THIS WILL ONLY BE FOR THE AFTER, BECAUSE
THE SFC HIGH WILL CONTINUE EAST ALLOWING THE NEXT SFC LOW IN THE
CENTRAL PLAINS TO PUSH THE FRONT BACK NORTH AS A WARM FRONT. NOT
EXPECTING THE RAIN AT THIS TIME TO GET NORTH OF M-72 BY 06Z, SO WILL
EXPECT THAT THE RAIN WILL PROBABLY GET STARTED IN THE M-55 CORRIDOR
SOMEWHERE AROUND 02 OR 03Z. RAIN LOOKS TO OVERSPREAD THE ENTIRE
FORECAST AREA, BY 12Z.

(10/21)WEDNESDAY...IT LOOKS LIKE THERE COULD BE A BREAK AS THE WARM
FRONT MOVES NORTH AND EAST OF THE FORECAST AREA, IN THE MORNING, AND
BEFORE THE COLD FRONT BEGINS TO MOVE THROUGH THE REGION. WILL HOLD
ONTO THE POPS FOR NOW, ALTHOUGH COULD SEE A SMALL WINDOW OF
PRECIPITATION FREE WEATHER, BEFORE MORE MOVES IN DURING THE
AFTERNOON. THE COLD FRONT MOVE THROUGH MOST OF THE FORECAST AREA BY
00Z, WITH MAINLY THE EASTERN COUNTIES TO SEE RAIN SHOWERS IN THE
EVENING. OVERNIGHT, THE RAIN SHOWERS WILL BEGIN TO RETREAT NORTH,
BACK TOWARD THE SFC LOW AS HIGH PRESSURE BUILDS INTO THE REGION.

(10/22)THURSDAY...THERE IS A SMALL CHANCE THAT THERE COULD BE SOME
LAKE EFFECT RAIN AS THE 850 MB TEMPERATURE FALLS TO AROUND 0C TO -
2C IN THE FORECAST AREA, HOWEVER, THE 850-700 MB LAYER RH IS LESS
THAN 40%, WITH MORE DRY AIR MOVING INTO THE FORECAST AREA DURING THE
AFTERNOON. SO WE WILL PROBABLY REMAIN DRY INTO THE EVENING.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 311 PM EDT MON OCT 19 2015

EXTENDED (THURSDAY NIGHT THROUGH MONDAY)...PATTERN-WISE, IT LOOKS
LIKE HIGH TEMPERATURES WILL UNDULATE A DEGREE OR TWO ABOVE OR BELOW
NORMAL THROUGH EARLY NEXT WEEK. WHICH MEANS EVERY COUPLE OF DAYS WE
WILL HAVE A STORM SYSTEM MOVE THROUGH THE UPPER GREAT LAKES ON THE
FAIRLY FAST, PROGRESSIVE FLOW OF THE JET. SO THURSDAY AND FRIDAY
WILL BE RELATIVELY DRY, UNTIL FRIDAY NIGHT, WHEN THE NEXT SYSTEM
MOVES INTO THE UPPER GREAT LAKES, AND THEN MOVES OUT AGAIN SATURDAY
MORNING. THE GFS IS ABOUT 6 HOURS FASTER THAN THE ECMWF ON THIS.
THERE IS A POSSIBILITY THAT THERE IS SOME LAKE EFFECT RAIN AGAIN, IN
E UPPER AND PORTIONS OF NW LOWER AS THE ECMWF BRINGS -5C 850 MB
TEMPERATURES INTO N LOWER BY 18Z/SUNDAY. THE GFS IS BEGINNING TO
WARM AS THE SFC RIDGE MOVES THROUGH THE REGION. THE LE RAIN PATTERN
STAYS THROUGH MONDAY AS THE NEXT SYSTEM MOVES INTO THE REGION. THE
GFS BRINGS THE NEXT SYSTEM IN LATE ON MONDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 717 PM EDT MON OCT 19 2015

SHOWERS AND EMBEDDED THUNDERSTORMS WILL IMPACT MAINLY LOCATIONS
ALONG AND SOUTH OF M-72 THIS EVENING ALONG A NEARLY STATIONARY
FRONT STRETCHED EAST/WEST THRU NRN MICHIGAN. CONVECTION WILL
DIMINISH TO SCATTERED SHOWERS FOR THE OVERNIGHT HOURS. OVERALL
CONDITIONS WILL REMAIN VFR THRU THE 24 HR FORECAST PERIOD...BUT
MAY BRIEFLY DROP TO MVFR WITH HEAVIER SHOWERS/STORMS. GUSTY SW
WINDS WILL DIMINISH THIS EVENING TO AROUND 10 KTS AND WILL THEN
GRADUALLY SHIFT TO THE NE ON TUESDAY AS THE FRONT SLOWLY SAGS
SOUTHWARD.

&&

.MARINE...
ISSUED AT 311 PM EDT MON OCT 19 2015

...EXTENDED GALES...

THE PRESSURE GRADIENT REMAINS TIGHT INTO MORE OF THE NIGHT...WITH
SW/WSW GALES EXPECTED THROUGH THE EVENING ACROSS MUCH OF LAKE
MICHIGAN AND FROM STURGEON POINT SOUTH. EXTENDED THE GALES THROUGH
11PM (AND THE SMALL CRAFTS ACROSS OTHER NEARSHORE WATERS THROUGH THE
NIGHT). A COLD FRONT SETTLES INTO NRN MICHIGAN THROUGH THE NIGHT AND
WINDS WILL GRADUALLY WIND DOWN WHILE SHIFTING AROUND OUT OF THE
NORTH. COULD ALSO SEE A FEW SHOWERS AND POSSIBLY A RUMBLE OF THUNDER
AHEAD OF THE FRONT. WINDS THEN LOOK TO REMAIN UNDER ANY
ADVISORY/HEADLINE THROUGH TUESDAY NIGHT...WHILE ALSO TURNING OUT OF
AN EASTERLY DIRECTION. EVENTUALLY...WINDS INCREASE AND TURN MORE
SW/S THROUGH THE DAY WEDNESDAY...AHEAD OF SFC LOW PRESSURE. THIS
WILL RESULT IN THE NEXT POSSIBLE ADVISORY AND RAIN SHOWERS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LHZ347-348.

     GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LHZ345-346-349.

LM...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LMZ323-341-342-
     344>346.

LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LSZ321-322.

&&

NEAR TERM...DICKSON
SHORT TERM...JSL
LONG TERM...JSL
AVIATION...MLR
MARINE...DICKSON
Hazardous weather outlook, Oct 19, 3:14 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
314 PM EDT MON OCT 19 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-201200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
314 PM EDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT.

GALE FORCE WIND GUSTS WILL CONTINUE ACROSS ALL NEARSHORE WATERS OF
LAKE MICHIGAN...INCLUDING GRAND TRAVERSE BAY....AS WELL AS SOUTH OF
STURGEON POINT ON LAKE HURON...THROUGH THIS EVENING. SEE ONGOING
GALE WARNINGS AND NEARSHORE FORECASTS FOR FURTHER DETAILS.

GUSTY WINDS WILL OCCUR ACROSS NORTHERN MICHIGAN TODAY. WINDS GUSTS
30 TO 40 MPH WILL BE COMMON...HIGHEST SPEEDS IN THE EXPOSED HIGHER
TERRAIN NEAR THE LAKE MICHIGAN COASTLINE SOUTH OF GRAND TRAVERSE
BAY.

THERE IS A CHANCE FOR A THUNDERSTORM OR TWO IN NORTHERN LOWER
MICHIGAN LATE THIS AFTERNOON THROUGH THE EVENING. STORMS WILL NOT
BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SIGNIFICANT WEATHER...INCLUDING STRONG WIND
GUSTS OR ANY WIND DAMAGE...TO THE NATIONAL WEATHER SERVICE.

REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ/SMD

In the hours before

Special weather statement, Oct 19, 7:54 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
754 PM EDT MON OCT 19 2015

MIZ026>036-041-200100-
MANISTEE-OGEMAW-CRAWFORD-ALCONA-WEXFORD-OSCODA-IOSCO-ROSCOMMON-
GLADWIN-GRAND TRAVERSE-MISSAUKEE-KALKASKA-
754 PM EDT MON OCT 19 2015

...A LINE OF THUNDERSTORMS WILL AFFECT CRAWFORD...SOUTHWESTERN
ALCONA...OSCODA...IOSCO...ROSCOMMON...WEXFORD...SOUTHERN KALKASKA...
NORTHWESTERN GLADWIN...OGEMAW...MISSAUKEE...SOUTHEASTERN GRAND
TRAVERSE AND MANISTEE COUNTIES...

AT 753 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR MIO TO NEAR ORCHARD BEACH STATE PARK...AND MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CADILLAC...HOUGHTON LAKE...MANISTEE...EAST TAWAS...WEST BRANCH...
GRAYLING...ROSCOMMON...LAKE CITY...PRUDENVILLE...MIO...ST. HELEN...
GLENNIE...SOUTH BRANCH...SHARON...MCKINLEY...MANTON...SHERMAN...
BUCKLEY...BOON AND MCBAIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4438 8626 4485 8415 4438 8333 4430 8341
      4416 8460 4416 8596 4417 8629 4421 8635
TIME...MOT...LOC 2353Z 306DEG 16KT 4463 8407 4431 8629

MLR
Special weather statement, Oct 19, 8:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
856 PM EDT MON OCT 19 2015

MIZ029>036-041-042-200200-
MANISTEE-OGEMAW-ALCONA-WEXFORD-OSCODA-IOSCO-ARENAC-ROSCOMMON-GLADWIN-
MISSAUKEE-
856 PM EDT MON OCT 19 2015

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN ALCONA...
SOUTHEASTERN OSCODA...IOSCO...ROSCOMMON...SOUTHERN WEXFORD...
GLADWIN...OGEMAW...ARENAC...SOUTHERN MISSAUKEE AND SOUTHEASTERN
MANISTEE COUNTIES...

AT 856 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR HALE TO NEAR DUBLIN...AND MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CADILLAC...ALGER...OSCODA...HOUGHTON LAKE...GLADWIN...EAST TAWAS...
WEST BRANCH...TAWAS CITY...STANDISH...AU GRES...LAKE CITY...
STERLING...AU SABLE...PRUDENVILLE...ST. HELEN...SOUTH BRANCH...MAPLE
RIDGE...BEAVERTON...MIKADO AND BOON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4382 8460 4416 8461 4417 8608 4421 8615
      4422 8615 4460 8331 4433 8333 4425 8344
      4427 8352 4409 8359 4404 8346 4403 8343
      4404 8367 4400 8383 4391 8391 4391 8404
      4400 8405 4400 8417 4385 8420 4383 8453
TIME...MOT...LOC 0056Z 306DEG 16KT 4446 8376 4415 8597

MLR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 4:07 PM EDTSmall Craft AdvisoryAPX54 hr

Nearby

Special Weather Statements in Michigan, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.